# SDR AALA202011169005

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 26,282 hours, 10,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  POSITION 1L FLIGHT ATTENDANT EMERGENCY FLASHLIGHT DOES NOT WORK.  REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY, IAW AMM 25-65-00.
